On distribution of upper marginal records in bivariate random sequences

Creative Commons License

KEMALBAY G., Bayramoğlu I.

Turkish Journal of Mathematics, vol.43, no.3, pp.1474-1491, 2019 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 43 Issue: 3
  • Publication Date: 2019
  • Doi Number: 10.3906/mat-1901-54
  • Journal Name: Turkish Journal of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus, TR DİZİN (ULAKBİM)
  • Page Numbers: pp.1474-1491
  • Yıldız Technical University Affiliated: Yes